# SDR CA001205004

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,458 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 3,493 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BLADE DELAMINATION FOUND BETWEEN THE SKIN AND THE TIP BLOCK THAT WAS BEYOND LIMITS. TAILROTOR ASSEMBLY REPLACED.
